Adobe Gamma


P

Peter

Hi,

I am using Windows 2000 Professional and I have installed Photoshop 7.0.
Installation of Photoshop includes a program called "Adobe Gamma" which is
placed in the Control Panel.

One day I accidently played around with Adobe Gamma causing it to change the
whole screen to gray. Then I uninstalled and reinstalled Adobe 7.0 in order
to hope to change the screen back to its original color, but it was no use.
The screen color stayed as gray.

Now, I find that when I use any setting, which is over 256 colors for the
display setting, the Adobe Gamma program changes the screen gray.

When I replace the display card with a different one, the problem goes away.

Has anyone had this problem?

thanks.

Peter
 
Ad

Advertisements

K

Ken Briscoe

Try re-installing Adobe Gamma and see if it reverts back to it's default
settings. Then don't mess with it, and uninstall it.

KB
 
P

Peter

Thanks for all your replies. But the problem is that when I open Adobe
Gamma, the whole screen turns gray.

I have already uninstalled and reinstalled Adobe Photoshop 7.0, which
uninstalled and reinstalled Adobe Gamma (I think). The only way that I can
prevent my screen from turning gray is when I set the display card setting
to 256 colors. If I set the display card setting to anything above 256
colors and I have Adobe Gamma running, the whole screen turns grey.

Maybe I did not uninstall the files thoroughly enough? Is there a way to
uninstall Adobe photoshop along with Adobe Gamma thoroughly?

Peter
 
Ad

Advertisements

M

MC

Now, I find that when I use any setting, which is over 256 colors for the
display setting, the Adobe Gamma program changes the screen gray.
Have you tried deleting the .ICC file in which Adobe Gamma stores color
correction info for your monitor? In my WinXp setup the default location
was in the windows/system32/spool/drivers/color folder.

- MCC
 

Ask a Question

Want to reply to this thread or ask your own question?

You'll need to choose a username for the site, which only take a couple of moments. After that, you can post your question and our members will help you out.

Ask a Question

Top